# SDR SWIA200819077

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 13,355 hours, 11,598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6509 - SMOKE TOILET CAUTION MESSAGE ILLUMINATED AFTER TAKEOFF.  REPLACED LAV SMOKE DETECTOR ASSEMBLY IAW CRJ 200 AMM 26-16-01.  OPS CHECK GOOD.
